| Model Number |
5400003111 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device was discarded.
Event or Problem Description
It was reported that during an acl (anterior cruciate ligament) reconstruction surgery, two blades broke at the proximal end of the blade, no fragments remained at the surgical site.It was also reported that there were no adverse consequences as a result of this event.It was further reported that there was a five minute delay and the procedure was completed successfully.This report is for the second blade that broke.
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description